# SDR AALA201809279004

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 56,796 hours, 21,378 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE L4 DOOR SLIDE COVER WAS LOOSE.  ATTACHED THE SLIDE COVER. OK FOR SERVICE.
